# SDR AALA202403054656

- Difficulty date: February 11, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D5347043621100
- Condition: Worn
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ELONGATED HOLE ON COUPLING INBOARD SIDE UPPER POSITION LOCATED AT FR 66 AND STR 23R IN THE AFT GALLEY AREA. REPLACED COUPLING PER SRM 51-42-11-801.
